99-18.pdf (177.31 kB)
Download file

Multidimensional integrable Schrodinger operators with matrix potential

Download (177.31 kB)
preprint
posted on 15.02.2006, 10:57 by O.A. Chalykh, V.M. Goncharenko, Alexander VeselovAlexander Veselov
The Schrodinger operators with matrix rational potential, which are D-integrable, i.e., can be intertwined with the pure Laplacian, are investigated. Corresponding potentials are uniquely determined by their singular data which are a configuration of the hyperplanes in C-n with prescribed matrices. We describe some algebraic conditions (matrix locus equations) on these data, which are sufficient for D-integrability. As the examples some matrix generalizations of the Calogero-Moser operators are considered.

History

School

  • Science

Department

  • Mathematical Sciences

Pages

181570 bytes

Publication date

1999

Notes

This is a pre-print. The definitive version: CHALYKH, O.A., GONCHARENKO, V.M., VESELOV, A.P., 1999. Multidimensional integrable Schrodinger operators with matrix potential. Journal of Mathematical Physics, 40(11), pp.5341-5355, is available at: http://jmp.aip.org/.

Language

en

Usage metrics

Keywords

Exports